# SDR COMA0760421

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 8,274 hours, 7,373 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: None
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5037 - RECEIVED LAV SMOKE WARNING.  RETURNED TO ATL.  LANDED WITHOUT INCIDENT.  INSPECTED LAV AND PERFORMED OPS CHECK OF LAV SMOKE DETECTOR.  NO FURTHER DEFECTS.
